# SDR ASOA01202

- Difficulty date: October 6, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MCN, THE LEFT FORWARD OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD OVERWING EMERGENCY EXIT LIGHT BULB.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
